There are no cultural activities today, but there's always lots to see in the galleries! We hope you enjoy your visit.
11:00 - 12:00
In English
Guided Tours
The Art of Love
The Art of Love
Tuesday, August 23 2016 - 11:00
Meeting point : Salon VIP
Theme : The Museum's Collection
Duration : 1h
In English

Intended for VIP members only. Reservation online with your account VIP

William Raphael (Nakel, Prussia, 1833 – Montreal 1914), With the Current, 1892. MMFA, purchase, Horsley and Annie Townsend Bequest. Photo MMFA, Christine Guest
11:00 - 15:00
Bilingual
Guided ToursRelated to : Pompeii
Pompeii
Pompeii
Tuesday, August 23 2016 - 11:00
Theme : Pompeii
Duration : 4h
Bilingual
 

Our Volunteer Guides will be on hand in the galleries to answer your questions and discuss the works with you. 

Included with admission to the exhibition.

Photo Bernard Fougères
13:30
Bilingual
School of Fine Arts
Chinese Calligraphy Techniques and Nature Painting
Chinese Calligraphy Techniques and Nature Painting
Tuesday, August 23 2016 - 13:30
Meeting point : Accueil des groupes, 2200 Crescent
Bilingual

Tuesday to Friday August 23 to 26
1.30 p.m. to 4.30 p.m.

There is a Chinese saying that painting is written and calligraphy is drawn. Calligraphy and painting are inextricably linked, sharing both origins and techniques. A Chinese character is drawn on a single breath with simple gestures. Learn how calligraphy techniques inform the painting of subjects such as bamboo and plum trees.

Instructor: Gabriel Andonian-Laplante, artist and art educator

Participants : minimum 8, maximum 15

Photo MMFA
14:00 - 15:00
In English
Guided Tours
The Sculpture Garden
The Sculpture Garden
Tuesday, August 23 2016 - 14:00
Meeting point : Accueil du pavillon Jean-Noël Desmarais
Theme : The Museum's Collection
Duration : 1h
In English
 

Included with admission to the collections

Photo MMFA
11:00 - 15:00
Bilingual
Guided ToursRelated to : Pompeii
Pompeii
Pompeii
Wednesday, August 24 2016 - 11:00
Theme : Pompeii
Duration : 4h
Bilingual
 

Our Volunteer Guides will be on hand in the galleries to answer your questions and discuss the works with you. 

Included with admission to the exhibition.

Photo Bernard Fougères
13:30 - 14:30
In English
Guided Tours
The Museum’s Collection
The Museum’s Collection
Wednesday, August 24 2016 - 13:30
Meeting point : Accueil du pavillon Jean-Noël Desmarais
Theme : Art Quebec and Canadian Art
Duration : 1h
In English
 

Included with admission to the collections

 

 

 

Photo : Marc Cramer
18:00 - 20:00
In French
FilmsRelated to : Toulouse-Lautrec
Les aventuriers de l’art moderne-Part 3
Les aventuriers de l’art moderne-Part 3
Wednesday, August 24 2016 - 18:00
Theme : Toulouse-Lautrec
Duration : 2h
In French

France, Amélie Harrault, Pauline Gaillard and Valérie Loiseleux, 2015, 2 x 52 min., French

“Libertad!”

A glimpse into the private lives of the founders of modern art in the first half of the twentieth century. Fifth part: In the early 1930s, the rise of Fascism drives the artists to get involved. In 1936, the Spanish Civil War is mobilizing: Malraux, Robert Capa and Gerda Taro support the Republicans. In 1937, the massacre at Guernica inspires Picasso to paint.

“Minuit à Paris”

Conclusion: World War II breaks out. A number of artists and intellectuals flee Europe. Those who remain attempt to live, paint and write as a way of resisting the occupying forces or simply as a means of surviving as best they can. Some collaborate, some resist, most adapt.

FIFA+

10:45 - 11:30
In English
Thursday at the museum
Guitded tour – Thursdays at the Museum
Guitded tour – Thursdays at the Museum
Thursday, August 25 2016 - 10:45
Meeting point : Accueil du pavillon Jean-Noël Desmarais
Theme : The Museum's Collection
Duration : 45 minutes
In English
 

At the Museum, we believe art is good for you, whatever your age! People aged 65 and over will be able not only to visit the Museum’s collections and discovies exhibitions for free on Thursdays year round, but also enjoy guided tours and creative workshops designed especially for them. Themes change monthly.

Photo MMFA
11:00 - 15:00
Bilingual
Guided ToursRelated to : Pompeii
Pompeii
Pompeii
Thursday, August 25 2016 - 11:00
Theme : Pompeii
Duration : 4h
Bilingual
 

Our Volunteer Guides will be on hand in the galleries to answer your questions and discuss the works with you. 

Included with admission to the exhibition.

Photo Bernard Fougères
13:30 - 15:30
Bilingual
Guided ToursRelated to : Toulouse-Lautrec
Guides on hand – Toulouse-Lautrec illustrates the Belle Époque
Guides on hand – Toulouse-Lautrec illustrates the Belle Époque
Thursday, August 25 2016 - 13:30
Theme : Toulouse-Lautrec
Duration : 2h
Bilingual
 
Make the most of your visit !
 
Resource guides will be on hand in this gallery to answer your questions and discuss the exhibited works.
 
 
Thursday to Sunday from 1:30 to 3:30 
Louis Anquetin (1861-1932) Inside Bruant’s Le Mirliton 1886-1887 Oil on canvas 145 x 157 cm Private collection Photo Peter Schälchi
14:00 - 15:00
Bilingual
Thursday at the museum
Thursdays at the Museum
Thursdays at the Museum
Thursday, August 25 2016 - 14:00
Meeting point : Lobby of the Jean-Noël Desmarais Pavilion, Level S1
Duration : 1h
Bilingual
 

At the Museum, we believe art is good for you, whatever your age! People aged 65 and over will be able not only to visit the Museum’s collections for free on Thursdays year round, but also enjoy guided tours and creative workshops designed especially for them. Themes change monthly.

 

During July, the workshop will be in the Lab Design

Photo MMFA
18:00 - 19:30
In Italien
LecturesRelated to : Pompeii
Gabriele d’Annunzio e il «Libro di pietre vive»
Gabriele d’Annunzio e il «Libro di pietre vive»
Thursday, August 25 2016 - 18:00
Meeting point : Auditorium Maxwell-Cummings
Theme : Pompeii
Duration : 1h 30
In Italien

Giordano Bruno Guerri, writer and president of the Foundation degli Italiani

Gabriele d’Annunzio considered the Vittoriale degli Italiani as a “book of living stones” and its vitality remains intact seventy-two years after his death. The Vittoriale was the poet’s gift to his people, because he wanted to be remembered not only for his literary work and wartime exploits, but also for his daily life at home.

Lecture will be held in Italian (simultaneous translation in French)

Presented in collaboration with the Italian Culture Institute of Montreal

 

 

 

11:00 - 15:00
Bilingual
Guided ToursRelated to : Pompeii
Pompeii
Pompeii
Friday, August 26 2016 - 11:00
Theme : Pompeii
Duration : 4h
Bilingual
 

Our Volunteer Guides will be on hand in the galleries to answer your questions and discuss the works with you. 

Included with admission to the exhibition.

Photo Bernard Fougères
12:00 - 12:45
In English
Guided Tours
VIP Noontime Tours – The Sculpture Garden
VIP Noontime Tours – The Sculpture Garden
Friday, August 26 2016 - 12:00
Meeting point : Accueil du pavillon Jean-Noël Desmarais
Theme : In the Museum's Collections
Duration : 45 minutes
In English
 
Photo MMFA
13:30 - 15:30
Bilingual
Guided ToursRelated to : Toulouse-Lautrec
Guides on hand – Toulouse-Lautrec illustrates the Belle Époque
Guides on hand – Toulouse-Lautrec illustrates the Belle Époque
Friday, August 26 2016 - 13:30
Theme : Toulouse-Lautrec
Duration : 2h
Bilingual
 
Make the most of your visit !
 
Resource guides will be on hand in this gallery to answer your questions and discuss the exhibited works.
 
 
Thursday to Sunday from 1:30 to 3:30 
Louis Anquetin (1861-1932) Inside Bruant’s Le Mirliton 1886-1887 Oil on canvas 145 x 157 cm Private collection Photo Peter Schälchi
13:30 - 14:30
In English
Guided Tours
The Museum’s Collection
The Museum’s Collection
Friday, August 26 2016 - 13:30
Meeting point : Accueil du pavillon Jean-Noël Desmarais
Theme : Art Quebec and Canadian Art
Duration : 1h
In English
 

Included with admission to the collections

 

 

 

Photo : Marc Cramer
14:45 - 15:45
In English
Guided Tours
The Sculpture Garden
The Sculpture Garden
Friday, August 26 2016 - 14:45
Meeting point : Accueil du pavillon Jean-Noël Desmarais
Theme : The Museum's Collection
Duration : 1h
In English
 

 

Included with admission to the collections

Photo MMFA
10:15 - 11:00
Bilingual
Family ActivitiesRelated to : Toulouse-Lautrec
Four-handed Workshop: Sunday Best
Four-handed Workshop: Sunday Best
Saturday, August 27 2016 - 10:15
Meeting point : Family Lounge
Theme : Toulouse-Lautrec
Duration : 45 minutes
Bilingual
 

A made-to-measure workshop for little ones (ages 2 to 5) and their parents.

In this workshop, little ones will learn about printmaking.

Passes are available starting at 10 a.m. on the day of the activity, in the Family Lounge.

Photo MMFA
11:00 - 16:00
Bilingual
Family ActivitiesRelated to : Toulouse-Lautrec
Drop-in Workshop: Love, from France
Drop-in Workshop: Love, from France
Saturday, August 27 2016 - 11:00
Meeting point : Family Lounge
Theme : Toulouse-Lautrec
Duration : 5h
Bilingual
 

Our most flexible activity: drop in whenever you want, anytime between 11 a.m. and 4 p.m., to enjoy this creative break for young and old alike.

In this workshop, families will make a postcard inspired by the works of Toulouse-Lautrec.

Places are limited. First come, first served.

Photo MMFA
11:15 - 12:00
Bilingual
Family ActivitiesRelated to : Toulouse-Lautrec
Four-handed Workshop: Sunday Best
Four-handed Workshop: Sunday Best
Saturday, August 27 2016 - 11:15
Meeting point : Family Lounge
Theme : Toulouse-Lautrec
Duration : 45 minutes
Bilingual
 

A made-to-measure workshop for little ones (ages 2 to 5) and their parents.

In this workshop, little ones will learn about printmaking.

Passes are available starting at 10 a.m. on the day of the activity, in the Family Lounge.

Photo MMFA
13:00 - 14:00
Bilingual
Family ActivitiesRelated to : Toulouse-Lautrec
Thematic Workshop: Making Posters
Thematic Workshop: Making Posters
Saturday, August 27 2016 - 13:00
Theme : Toulouse-Lautrec
Duration : 1h
Bilingual
 

An opportunity for families to create together while exploring a particular theme from a major exhibition.

In this workshop, participants will learn about collagraphy and make a poster in the style of Toulouse-Lautrec.

Passes are available starting at 10 a.m. on the day of the activity, in the Family Lounge.

Photo MMFA
13:00
In English
Family Activities
1, 2, 3 Explore!
1, 2, 3 Explore!
Saturday, August 27 2016 - 13:00
Theme : In the Museum's Collections
In English
 

Discover the Museum’s collections with this entertaining interactive tour led by our Guides.

Leaflets available in the Family Lounge.

Passes are available starting at 10 a.m. on the day of the activity, in the Family Lounge.

Sponsored by:
13:30 - 15:30
Bilingual
Guided ToursRelated to : Toulouse-Lautrec
Guides on hand – Toulouse-Lautrec illustrates the Belle Époque
Guides on hand – Toulouse-Lautrec illustrates the Belle Époque
Saturday, August 27 2016 - 13:30
Theme : Toulouse-Lautrec
Duration : 2h
Bilingual
 
Make the most of your visit !
 
Resource guides will be on hand in this gallery to answer your questions and discuss the exhibited works.
 
 
Thursday to Sunday from 1:30 to 3:30 
Louis Anquetin (1861-1932) Inside Bruant’s Le Mirliton 1886-1887 Oil on canvas 145 x 157 cm Private collection Photo Peter Schälchi
14:30 - 15:30
Bilingual
Family ActivitiesRelated to : Toulouse-Lautrec
Thematic Workshop: Making Posters
Thematic Workshop: Making Posters
Saturday, August 27 2016 - 14:30
Theme : Toulouse-Lautrec
Duration : 1h
Bilingual
 

An opportunity for families to create together while exploring a particular theme from a major exhibition.

In this workshop, participants will learn about collagraphy and make a poster in the style of Toulouse-Lautrec.

Passes are available starting at 10 a.m. on the day of the activity, in the Family Lounge.

Photo MMFA
10:15 - 11:00
Bilingual
Family ActivitiesRelated to : Toulouse-Lautrec
Four-handed Workshop: Sunday Best
Four-handed Workshop: Sunday Best
Sunday, August 28 2016 - 10:15
Meeting point : Family Lounge
Theme : Toulouse-Lautrec
Duration : 45 minutes
Bilingual
 

A made-to-measure workshop for little ones (ages 2 to 5) and their parents.

In this workshop, little ones will learn about printmaking.

Passes are available starting at 10 a.m. on the day of the activity, in the Family Lounge.

Photo MMFA
11:00 - 16:00
Bilingual
Family ActivitiesRelated to : Toulouse-Lautrec
Drop-in Workshop: Love, from France
Drop-in Workshop: Love, from France
Sunday, August 28 2016 - 11:00
Meeting point : Family Lounge
Theme : Toulouse-Lautrec
Duration : 5h
Bilingual
 

Our most flexible activity: drop in whenever you want, anytime between 11 a.m. and 4 p.m., to enjoy this creative break for young and old alike.

In this workshop, families will make a postcard inspired by the works of Toulouse-Lautrec.

Places are limited. First come, first served.

Photo MMFA
11:15 - 12:00
Bilingual
Family ActivitiesRelated to : Toulouse-Lautrec
Four-handed Workshop: Sunday Best
Four-handed Workshop: Sunday Best
Sunday, August 28 2016 - 11:15
Meeting point : Family Lounge
Theme : Toulouse-Lautrec
Duration : 45 minutes
Bilingual
 

A made-to-measure workshop for little ones (ages 2 to 5) and their parents.

In this workshop, little ones will learn about printmaking.

Passes are available starting at 10 a.m. on the day of the activity, in the Family Lounge.

Photo MMFA
13:00
In English
Family Activities
1, 2, 3 Explore!
1, 2, 3 Explore!
Sunday, August 28 2016 - 13:00
Theme : In the Museum's Collections
In English
 

Discover the Museum’s collections with this entertaining interactive tour led by our Guides.

Leaflets available in the Family Lounge.

Passes are available starting at 10 a.m. on the day of the activity, in the Family Lounge.

Sponsored by:
13:00 - 14:00
Bilingual
Family ActivitiesRelated to : Toulouse-Lautrec
Thematic Workshop: Making Posters
Thematic Workshop: Making Posters
Sunday, August 28 2016 - 13:00
Theme : Toulouse-Lautrec
Duration : 1h
Bilingual
 

An opportunity for families to create together while exploring a particular theme from a major exhibition.

In this workshop, participants will learn about collagraphy and make a poster in the style of Toulouse-Lautrec.

Passes are available starting at 10 a.m. on the day of the activity, in the Family Lounge.

Photo MMFA
13:30 - 14:30
In English
Guided Tours
The Museum’s Collection
The Museum’s Collection
Sunday, August 28 2016 - 13:30
Meeting point : Accueil du pavillon Jean-Noël Desmarais
Theme : Art Quebec and Canadian Art
Duration : 1h
In English
 

Included with admission to the collections

 

 

 

Photo : Marc Cramer
13:30 - 15:30
Bilingual
Guided ToursRelated to : Toulouse-Lautrec
Guides on hand – Toulouse-Lautrec illustrates the Belle Époque
Guides on hand – Toulouse-Lautrec illustrates the Belle Époque
Sunday, August 28 2016 - 13:30
Theme : Toulouse-Lautrec
Duration : 2h
Bilingual
 
Make the most of your visit !
 
Resource guides will be on hand in this gallery to answer your questions and discuss the exhibited works.
 
 
Thursday to Sunday from 1:30 to 3:30 
Louis Anquetin (1861-1932) Inside Bruant’s Le Mirliton 1886-1887 Oil on canvas 145 x 157 cm Private collection Photo Peter Schälchi
14:30 - 15:30
Bilingual
Family ActivitiesRelated to : Toulouse-Lautrec
Thematic Workshop: Making Posters
Thematic Workshop: Making Posters
Sunday, August 28 2016 - 14:30
Theme : Toulouse-Lautrec
Duration : 1h
Bilingual
 

An opportunity for families to create together while exploring a particular theme from a major exhibition.

In this workshop, participants will learn about collagraphy and make a poster in the style of Toulouse-Lautrec.

Passes are available starting at 10 a.m. on the day of the activity, in the Family Lounge.

Photo MMFA
14:30 - 15:30
In English
Guided Tours
The Sculpture Garden
The Sculpture Garden
Sunday, August 28 2016 - 14:30
Meeting point : Accueil du pavillon Jean-Noël Desmarais
Theme : The Museum's Collection
Duration : 1h
In English
 

 

Included with admission to the collections

Photo MMFA